2 doctors weighed in:

How to stop having this sensation of thick saliva?

2 doctors weighed in
Dr. Michael Fisher
Dermatology

In brief: Thick Saliva

Thick saliva can be caused by dehydration, post nasal drip, allergies, sinusitis, upper respiratory infections, diabetes, hypoglycemia and radiation therapy.
Also foods, chemo and medications.

In brief: Thick Saliva

Thick saliva can be caused by dehydration, post nasal drip, allergies, sinusitis, upper respiratory infections, diabetes, hypoglycemia and radiation therapy.
Also foods, chemo and medications.
Dr. Michael Fisher
Dr. Michael Fisher
Thank
Dr. David Lemme
Family Medicine

In brief: Thick saliva

It may be that your mouth is dry from not drinking enough fluids, from medications you are taking, or from a metabolic problem such as diabetes.
Try drinking enough water to keep your urine very light in color, review any medication's side effects, and if the sensation continues, see your doctor for further evaluation.

In brief: Thick saliva

It may be that your mouth is dry from not drinking enough fluids, from medications you are taking, or from a metabolic problem such as diabetes.
Try drinking enough water to keep your urine very light in color, review any medication's side effects, and if the sensation continues, see your doctor for further evaluation.
Dr. David Lemme
Dr. David Lemme
Thank
Read more answers from doctors